# SDR YENA200610

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 3,118 hours, 1,091 cycles
- Engine: Iae V2527A5
- Engine time: 3,118 hours, 1,091 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04298A
- Part serial: EO57543
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL CLOG NR 1 ENG IN FLIGHT.  REMOVED AND REPLACED NR 1 ENG SCAVENGE OIL FILTER ELEMENT IAW AMM 79-21-44 & ALSO REMOVED AND REPLACED NR 1 ENG SCAVENGE FILTER DIFF SWITCH IAW AMM 79-35-16, PERFORMED ENG IDLE RUN FAULTS CLEARED.  A/C OK FOR SERVICE.
